MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71453121
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgeon noticed fixed flexion of about 10-15 degs, patient apparently complaining that post and cam "clicking" on ambulation, possible mal rotation of femur/tibia prosthesis.Cr trial reduction performed intra operatively.Stability of the knee was achieved and that its the best option for the moment instead of doing a full femoral and tibial revision.Cr insert used (instead of ps).
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.The medical investigation concluded that, based on the limited documentation provided, we are currently unable to rule out the reported possible malrotation of the primary implants as a contributing factor to the events.The patient impact beyond the insert revision itself could not be concluded given the current prosthetic combination.

Brand Name
LGN CR HIGH FLEX XLPE SZ 5-6 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8920299
Report Number1020279-2019-03116
Device Sequence Number290372
Product Code JWH
UDI-Device Identifier00885556033982
UDI-Public00885556033982
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453121
Device Lot Number19BM04606
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;